Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 366, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 23, 2011, 11:00 PM CDT for Creek County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2011, 11:00 PM CDT (04:00 UTC)
- Expired
- May 23, 2011, 11:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Okfuskee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 84 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 9:42 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2770 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 12.4
The text
As transmitted, in the capitals the NWS used until 2016.
893 WUUS54 KTSA 240400 SVRTSA OKC037-107-111-240445- /O.NEW.KTSA.SV.W.0366.110524T0400Z-110524T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 1100 PM CDT MON MAY 23 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA SOUTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA NORTHWESTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA * UNTIL 1145 PM CDT * AT 1058 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF DEPEW...MOVING EAST AT 35 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... BRISTOW...WELTY...SLICK...OKFUSKEE AND BEGGS. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 181 AND 194. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3590 9655 3586 9599 3555 9603 3558 9661 TIME...MOT...LOC 0400Z 274DEG 29KT 3575 9644 $$
2 follow-up statements
613
WWUS54 KTSA 240427
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1127 PM CDT MON MAY 23 2011
OKC037-107-111-240445-
/O.CON.KTSA.SV.W.0366.000000T0000Z-110524T0445Z/
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
1127 PM CDT MON MAY 23 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHWESTERN OKMULGEE...NORTHERN OKFUSKEE AND SOUTHEASTERN CREEK
COUNTIES...
AT 1124 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEGGS...
MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
THE WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTY.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 192 AND 194.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3588 9639 3586 9603 3585 9599 3555 9603
3560 9646
TIME...MOT...LOC 0427Z 280DEG 32KT 3568 9606
$$643
WWUS54 KTSA 240436
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1136 PM CDT MON MAY 23 2011
OKC037-107-111-240446-
/O.EXP.KTSA.SV.W.0366.000000T0000Z-110524T0445Z/
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
1136 PM CDT MON MAY 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OKMULGEE...
NORTHERN OKFUSKEE AND SOUTHEASTERN CREEK COUNTIES EXPIRES AT 1145 PM
CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS OF 40 TO 50 MPH AND PERIODS OF ADDITIONAL HEAVY RAIN
WILL STILL BE POSSIBLE WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM.
LAT...LON 3588 9639 3586 9603 3585 9599 3555 9603
3560 9646
TIME...MOT...LOC 0436Z 280DEG 32KT 3567 9596
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 8:49 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, May 23, 8:49 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
849 PM CDT MON MAY 23 2011
...UPDATE...
.DISCUSSION...
STRONGEST PORTION OF BOWING MCS HAS EVOLVED PRODUCING SPORADIC
WIND DAMAGE. THE MORE WIDESPREAD IMPACT IS LIKELY TO BE THE
WORSENING OF THE ONGOING FLOODING ACROSS FAR EASTERN OK INTO
NORTHWEST AR. FURTHER WEST MORE ISOLATED STRONG TO POSSIBLY SEVERE
STORMS WILL CONTINUE TO PERCOLATE ALONG THE OUTFLOW BOUNDARY
BEFORE CONDITIONS SUFFICIENTLY STABILIZE. UPDATED FORECASTS WILL
BE FORTHCOMING AS WE WHITTLE AWAY AT THE WATCH.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 68 85 65 80 / 100 20 70 40
FSM 68 86 69 85 / 90 10 50 30
MLC 70 84 69 85 / 70 20 50 20
BVO 65 83 62 78 / 100 20 70 50
FYV 64 82 66 79 / 100 20 60 40
BYV 60 82 65 80 / 100 20 60 50
MKO 68 84 67 82 / 100 20 50 30
MIO 61 82 69 78 / 100 20 70 50
F10 68 84 68 83 / 90 20 50 30
HHW 70 86 68 87 / 30 10 40 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
LONG TERM....07Hazardous weather outlook, May 23, 10:53 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1053 PM CDT MON MAY 23 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1053 PM CDT MON MAY 23 2011 ...SEVERE WEATHER EPISODE CONTINUES TONIGHT...ANOTHER SIGNIFICANT EPISODE TO COME FOR TUESDAY...DANGEROUS FLOODING ONGOING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEASTERN OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...ALONG AND SOUTH OF I-40. FLASH FLOOD. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTH OF HIGHWAY 412 IN NORTHEAST OKLAHOMA AND ALL OF NORTHWEST ARKANSAS. RIVER FLOOD. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS ARE ONGOING ACROSS PORTIONS OF EASTERN OKLAHOMA. DAMAGING WINDS WILL BE THE MAIN THREAT AS THE LINE PROGRESSES TO THE SOUTH...WITH LARGE HAIL POSSIBLE IN THE STRONGER CORES EMBEDDED WITHIN THE LINE. THE ACTIVITY WILL PROGRESS SOUTHWARD OVER THE NEXT FEW HOURS INTO SOUTHEAST OKLAHOMA. THERE IS A LOW END TORNADO THREAT ALONG THE LEADING EDGE OF THE LINE...ESPECIALLY IF A BOW LIKE STRUCTURE CAN EVOLVE WITH TIME OVER SOUTHEAST OKLAHOMA. DANGEROUS FLASH FLOODING IS ONGOING OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. TORRENTIAL RAINFALL OF UP TO 10 INCHES HAS FALLEN IN SOME PLACES AND NUMEROUS ROADS ACROSS THIS REGION ARE IMPASSABLE. SEVERAL RIVERS ARE EITHER FORECAST TO BE AT MAJOR FLOOD STAGE OR ARE ALREADY THERE ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... A WIDESPREAD...AND POTENTIALLY LIFE THREATENING...SEVERE WEATHER EPISODE IS EXPECTED TUESDAY AFTERNOON AND EVENING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE DEVELOPING WEATHER PATTERN IS HIGHLY FAVORABLE FOR LONG TRACK SUPERCELLS CAPABLE OF STRONG TORNADOES...SOFTBALL SIZE HAIL...AND WINDS IN EXCESS OF 70 MPH. THESE STORMS WILL DEVELOP ACROSS CENTRAL OKLAHOMA AND SPREAD EASTWARD TUESDAY EVENING. SEVERE WEATHER WATCHES AND WARNINGS SHOULD BE ANTICIPATED...ALONG WITH THE ACTIVATION OF SEVERE WEATHER SAFETY PLANS. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS AND FIRST RESPONDERS SHOULD BE PREPARED FOR THE UPCOMING SEVERE WEATHER ON TUESDAY. A HIGH IMPACT SEVERE WEATHER EVENT IS EXPECTED OVER A LARGE AREA LATE TUESDAY AND TUESDAY NIGHT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 23, 10:31 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1031 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG 3 N MULBERRY 35.54N 94.05W
05/23/2011 CRAWFORD AR EMERGENCY MNGR
NUMEROUS TREES DOWN
&&
SFPLocal storm report, May 23, 10:38 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1038 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG OZARK 35.49N 93.83W
05/23/2011 FRANKLIN AR EMERGENCY MNGR
NUMEROUS TREES DOWN
&&
SFPLocal storm report, May 23, 10:40 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1040 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM TSTM WND DMG MOUNTAINBURG 35.64N 94.17W
05/23/2011 CRAWFORD AR EMERGENCY MNGR
POWER LINES DOWN
&&
SFPLocal storm report, May 23, 10:42 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1042 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TSTM WND GST 6 N STILWELL 35.90N 94.63W
05/23/2011 E65 MPH ADAIR OK STORM CHASER
&&
SFPLocal storm report, May 23, 10:44 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1044 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM FLASH FLOOD OZARK 35.49N 93.83W
05/23/2011 FRANKLIN AR EMERGENCY MNGR
PORTIONS OF HIGHWAY 64 IN OZARK IS FLOODED AND
IMPASSABLE.
&&
SAASpecial weather statement, May 23, 10:48 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1048 PM CDT MON MAY 23 2011
OKZ073>076-240430-
HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-
1048 PM CDT MON MAY 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN HASKELL...CENTRAL LE FLORE...NORTHEASTERN PITTSBURG AND
LATIMER
AT 1048 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF BLOCKER TO HEAVENER...MOVING
SOUTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...WILBURTON...BENGAL...DAMON...GOWEN...PANOLA...RED
OAK...TALIHINA...HODGEN...SUMMERFIELD...HEAVENER...FANSHAWE...HOWE...
WISTER...BLOCKER...FEATHERSTON AND CROWDER.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3484 9553 3519 9573 3492 9444 3462 9445
TIME...MOT...LOC 0348Z 316DEG 30KT 3509 9554 3485 9459The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:14 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 46 min |
| May 23, 7:16 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 6 hr |
| May 23, 7:47 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 43 min |
| May 23, 7:59 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 46 min |
| May 23, 8:32 PM CDT | River Flood Warning | TSA | Ottawa | 24 hr |
| May 23, 8:34 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more | 116 min |
| May 23, 8:39 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Sequoyah | 51 min |
| May 23, 8:41 PM CDT | Special Weather Statement | TSA | Creek | 49 min |
| May 23, 9:03 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Mayes, Muskogee and 2 more | 6 hr |
| May 23, 9:04 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 41 min |
| May 23, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 33 min |
| May 23, 9:49 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 56 min |
| May 23, 9:53 PM CDT | High Wind Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more | 4 hr |
| May 23, 10:04 PM CDT | Flash Flood Warning | TSA | Haskell, LeFlore, Sequoyah | 4 hr |
| May 23, 10:08 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 47 min |
| May 23, 10:48 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 42 min |
| May 23, 10:59 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 46 min |
| May 23, 11:29 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee | 2 hr |
| May 24, 12:07 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more | 12 hr |
| May 24, 12:12 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| May 24, 1:33 AM CDT | Areal Flood Warning | TSA | Haskell, LeFlore, McIntosh, Muskogee, Sequoyah | 10 hr |
| May 24, 1:51 AM CDT | River Flood Warning | TSA | Cherokee, Delaware | 7 hr |
| May 24, 1:51 AM CDT | River Flood Warning | TSA | Cherokee | 13 hr |
| May 24, 8:22 AM CDT | River Flood Warning | TSA | LeFlore | 44 hr |
| May 24, 8:25 AM CDT | River Flood Warning | TSA | Sequoyah | 13 hr |
| May 24, 11:55 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Haskell, LeFlore and 8 more | 48 hr |
| May 24, 6:08 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee | 67 min |
| May 24, 6:49 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 41 min |
| May 24, 6:53 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Osage, Pawnee, Tulsa | 67 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.